A further note on the class number of real quadratic fields

N. Ankeny; S Chowla

Acta Arithmetica (1962)

  • Volume: 7, Issue: 3, page 271-272
  • ISSN: 0065-1036

How to cite

top

Ankeny, N., and Chowla, S. "A further note on the class number of real quadratic fields." Acta Arithmetica 7.3 (1962): 271-272. <http://eudml.org/doc/207008>.

@article{Ankeny1962,
author = {Ankeny, N., Chowla, S},
journal = {Acta Arithmetica},
language = {eng},
number = {3},
pages = {271-272},
title = {A further note on the class number of real quadratic fields},
url = {http://eudml.org/doc/207008},
volume = {7},
year = {1962},
}

TY - JOUR
AU - Ankeny, N.
AU - Chowla, S
TI - A further note on the class number of real quadratic fields
JO - Acta Arithmetica
PY - 1962
VL - 7
IS - 3
SP - 271
EP - 272
LA - eng
UR - http://eudml.org/doc/207008
ER -

NotesEmbed ?

top

You must be logged in to post comments.